# SDR CA150204016

- Difficulty date: February 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 21,414 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Part number: NAS1333A2S07D
- Condition: Cracked
- Location: Quick Release
- Component: Head Rest Assy, Bell, 204072727
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION OF THE HEAD REST.  THE ENGINEER NOTED THAT THE T HANDLE PORTION ON ON QUICK RELEASE PIN, PIP PIN, PN NAS1333A2S07D WAS CRACKED & THE HANDLE IS FREE TO MOVE APPROX 1MM ALONG THE AXIS OF THE PIN.  THIS ASSEMBLY IS SUBJECT TO AD CF-91-29R1.
